# SDR AALA200802462A

- Difficulty date: November 3, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 1E INOPERATIVE.  SECURED CONNECTOR AT SEAT 1E.  SYSTEM GROUND CHECKED NORMAL OPERATION.
